Open Access
Translator Disclaimer
April, 1974 Results on Probabilities of Moderate Deviations
R. Michel
Ann. Probab. 2(2): 349-353 (April, 1974). DOI: 10.1214/aop/1176996719

Abstract

The convergence rate problem for probabilities of moderate deviations is completely solved by giving a necessary and sufficient condition for the existence of the absolute moment of order $c^2 + 2, c > 0$, in terms of probabilities of moderate deviations. Furthermore, a result on the rate of convergence of probabilities of moderate deviations is given under a weaker moment condition than in Rubin and Sethuraman (1965).

Citation

Download Citation

R. Michel. "Results on Probabilities of Moderate Deviations." Ann. Probab. 2 (2) 349 - 353, April, 1974. https://doi.org/10.1214/aop/1176996719

Information

Published: April, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0282.60015
MathSciNet: MR436289
Digital Object Identifier: 10.1214/aop/1176996719

Subjects:
Primary: 60F99

Keywords: asymptotic behavior , Moderate deviations , rate of convergence

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2 • No. 2 • April, 1974
Back to Top